JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Mingjin Wang    
    Email: wmj@jpu.edu.cn  

Department of Mathematics
East China Normal University
Shanghai, 200062

    Research Areas :  
Other :  
    Articles: An Inequality About $q$-Series   Volume 7, Issue 4
    An Inequality and its $q$-Analogue   Volume 8, Issue 2
    An Inequality About $_3phi_2$ and its Applications   Volume 9, Issue 2
    A Bound for Certain Bibasic Sums and Applications   Volume 10, Issue 2

      search [advanced search] copyright 2003 terms and conditions login